advertisement
Question
Posted by: Lucy | 2010/06/03

Painfull ovulation???

Dear Doc,
I stopped the Triphasil on the 13th of May, and my period started on the 16th. On Tuesday evening, I am experiencing pain on the right side, more or less by die appendix. Today is Thursday, and still experiencing it. I used Bevispas, because I thought that it might be spasms, but since this is not taking this feeling away, could this be ovulation? I also do have like a jelly discharge.
Thank you for your time.
Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be ovulation.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/06/06

It could be ovulation.

Best wishes

Reply to gynaedoc
Posted by: Zama | 2010/06/04

It''s sounds like ovulation pain and the jelly-like discharge is cervical mucus from ovulating.

Reply to Zama

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement